Grothendieck type inequalities and weak Hilbert spaces

Martin Defant, Marius Junge

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationGeometry of Banach Spaces
Subtitle of host publicationProceedings of the Conference Held in Strobl, Austria 1989
EditorsP F X Müller, W Schachermayer
PublisherCambridge University Press
Pages71-88
ISBN (Electronic)9780511662317
ISBN (Print)9780521408509
DOIs
StatePublished - Feb 1991

Publication series

NameLondon Mathematical Society Lecture Note Series
Volume158

Cite this